zbMATH — the first resource for mathematics

Hilbert-Schmidt Hankel operators with anti-holomorphic symbols on complex ellipsoids. (English) Zbl 1288.47028
The main result of the paper under review is that, on the Bergman space \(A^2\) on complex ellipsoids, a Hilbert-Schmidt Hankel operator with anti-analytic symbol must be the zero operator.

47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
32A36 Bergman spaces of functions in several complex variables
47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
Full Text: DOI arXiv
[1] Arazy, J.; Fisher, S.D.; Peetre, J., Hankel operators on weighted Bergman spaces, Am. J. Math., 110, 989-1053, (1988) · Zbl 0669.47017
[2] Arazy, J., Boundedness and compactness of generalized Hankel operators on bounded symmetric domains, J. Funct. Anal., 137, 97-151, (1996) · Zbl 0880.47015
[3] Beatrous, F.; Li, S.-Y., On the boundedness and compactness of operators of Hankel type, J. Funct. Anal., 111, 350-379, (1993) · Zbl 0793.47022
[4] Beatrous, F.; Li, S.-Y., Trace ideal criteria for operators of Hankel type, Ill. J. Math., 39, 723-754, (1995) · Zbl 0846.47020
[5] Haslinger, F.: Compactness of the canonical solution operator to \({\overline{∂}}\) restricted to Bergman spaces. In: Functional-Analytic and Complex Methods, Their Interactions, and Applications to Partial Differential Equations (Graz, 2001), pp. 394-400. World Sci. Publ., River Edge, NJ (2001) · Zbl 1043.35124
[6] Krantz, S.G.; Li, S.-Y.; Rochberg, R., The effect of boundary geometry on Hankel operators belonging to the trace ideals of Bergman spaces, Integral Equ. Oper. Theory, 28, 196-213, (1997) · Zbl 0903.47019
[7] Li, H., Schatten class Hankel operators on the Bergman spaces of strongly pseudoconvex domains, Proc. Am. Math. Soc., 119, 1211-1221, (1993) · Zbl 0802.47022
[8] Park, J.-D., New formulas of the Bergman kernels for complex ellipsoids in \({{\mathbb{C}}^2}\), Proc. Am. Math. Soc., 136, 4211-4221, (2008) · Zbl 1157.32006
[9] Peloso, M.M., Hankel operators on weighted Bergman spaces on strongly pseudoconvex domains, Ill. J. Math., 38, 223-249, (1994) · Zbl 0812.47023
[10] Retherford, J.R.: Hilbert Space: Compact Operators and the Trace Theorem, London Mathematical Society Student Texts, vol. 27. Cambridge University Press, Cambridge (1993) · Zbl 0783.47031
[11] Schneider, G.: A different proof for the non-existence of Hilbert-Schmidt Hankel operators with anti-holomorphic symbols on the Bergman space. Aust. J. Math. Anal. Appl. 4(2), Art. 1, 7 (2007) · Zbl 1220.47040
[12] Wiegerinck, J.J.O.O., Domains with finite-dimensional Bergman space, Math. Z., 187, 559-562, (1984) · Zbl 0534.32001
[13] Zhu, K.H., Hilbert-Schmidt Hankel operators on the Bergman space, Proc. Am. Math. Soc., 109, 721-730, (1990) · Zbl 0731.47028
[14] Zhu, K.: Operator Theory in Function Spaces, Mathematical Surveys and Monographs, vol. 138, 2nd edn. American Mathematical Society, Providence, RI (2007) · Zbl 1123.47001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.